Some statistical properties of Hadamard products of random matrices

Heinz Neudecker, Shuangzhe Liu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The mean of the Hadamard product of two linear combinations of a random matrix is presented in terms of the mean and variance of the random matrix for any distribution. The variance is given for the normal distribution. Further, the means of four Hadamard products of matrix bilinear forms in a normally distributed random matrix are given. Finally, the mean of a quadruple Hadamard product of linear combinations is derived under normality.

Original languageEnglish
Pages (from-to)475-487
Number of pages13
JournalStatistical Papers
Volume42
Issue number4
DOIs
Publication statusPublished - 1 Oct 2001

Fingerprint

Products of Random Matrices
Hadamard Product
Statistical property
Random Matrices
Linear Combination
Quadruple
Bilinear form
Normality
Gaussian distribution

Cite this

@article{8193cbc1952e4290ae241f500c0e8515,
title = "Some statistical properties of Hadamard products of random matrices",
abstract = "The mean of the Hadamard product of two linear combinations of a random matrix is presented in terms of the mean and variance of the random matrix for any distribution. The variance is given for the normal distribution. Further, the means of four Hadamard products of matrix bilinear forms in a normally distributed random matrix are given. Finally, the mean of a quadruple Hadamard product of linear combinations is derived under normality.",
author = "Heinz Neudecker and Shuangzhe Liu",
year = "2001",
month = "10",
day = "1",
doi = "10.1007/s003620100074",
language = "English",
volume = "42",
pages = "475--487",
journal = "Statistische Hefte",
issn = "1613-9798",
publisher = "Springer",
number = "4",

}

Some statistical properties of Hadamard products of random matrices. / Neudecker, Heinz; Liu, Shuangzhe.

In: Statistical Papers, Vol. 42, No. 4, 01.10.2001, p. 475-487.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some statistical properties of Hadamard products of random matrices

AU - Neudecker, Heinz

AU - Liu, Shuangzhe

PY - 2001/10/1

Y1 - 2001/10/1

N2 - The mean of the Hadamard product of two linear combinations of a random matrix is presented in terms of the mean and variance of the random matrix for any distribution. The variance is given for the normal distribution. Further, the means of four Hadamard products of matrix bilinear forms in a normally distributed random matrix are given. Finally, the mean of a quadruple Hadamard product of linear combinations is derived under normality.

AB - The mean of the Hadamard product of two linear combinations of a random matrix is presented in terms of the mean and variance of the random matrix for any distribution. The variance is given for the normal distribution. Further, the means of four Hadamard products of matrix bilinear forms in a normally distributed random matrix are given. Finally, the mean of a quadruple Hadamard product of linear combinations is derived under normality.

UR - http://www.scopus.com/inward/record.url?scp=0346406489&partnerID=8YFLogxK

U2 - 10.1007/s003620100074

DO - 10.1007/s003620100074

M3 - Article

VL - 42

SP - 475

EP - 487

JO - Statistische Hefte

JF - Statistische Hefte

SN - 1613-9798

IS - 4

ER -